# SDR DALA2025032102135

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 14,190 hours, 1,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3418 1L DOOR WILL NOT DISARM. CORRECTIVE ACTION: REMOVED FOD AND DEBRIS FROM GIRT BAR AND OK FOR SERVICE. (6478420)
